Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 2, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Apr 20, 2005, 5:15 PM EDT for Lawrence County, Pennsylvania. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2005, 5:15 PM EDT (21:15 UTC)
- Expired
- Apr 20, 2005, 5:45 PM EDT
- In force
- 30 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Counties, with a storm outline in the text
County Lawrence County, PA
The radar
The Pittsburgh radar (KPBZ), 59 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 5:40 PM EDT | TSTM WND DMG | 6 Ne New Castle, PA | TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 20, 3:35 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 9.3 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1809 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -59 m²/s²
- 0-3 km storm-relative helicity
- -62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KPBZ 202117 SVRPBZ PAC073-202145- /O.NEW.KPBZ.SV.W.0002.050420T2115Z-050420T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PITTSBURGH PA 515 PM EDT WED APR 20 2005 THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... LAWRENCE COUNTY IN PENNSYLVANIA * UNTIL 545 PM EDT * AT 507 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 58 MPH. THIS STORM WAS LOCATED 11 MILES NORTHWEST OF NEW CASTLE...AND MOVING SOUTHEAST AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... NEW CASTLE...HARLANSBURG...EASTBROOK <<CALL TO ACTION>>SEVERE THUNDERSTORMS PRODUCE WINDS IN EXCESS OF 58 MILES AN HOUR AND LARGE HAIL GREATER THAN THREE QUARTERS OF AN INCH. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 4113 8051 4097 8052 4091 8018 4111 8020 $$
1 follow-up statement
000
WWUS51 KPBZ 202130
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
530 PM EDT WED APR 20 2005
PAC073-202145-
/O.CON.KPBZ.SV.W.0002.000000T0000Z-050420T2145Z/
LAWRENCE PA-
530 PM EDT WED APR 20 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 545 PM EDT FOR
LAWRENCE COUNTY...
AT 522 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 58 MPH. THIS STORM WAS LOCATED NEAR SUNSET VALLEY...AND
MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
PAINTER HILL...
NESHANNOCK FALLS...
EASTBROOK...
VOLANT...
MCCASLIN...
GIBSONDALE...
HARLANSBURG...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN
DO SO SAFELY.
LAT...LON 4111 8031 4099 8033 4096 8020 4108 8015
4112 8020
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 4:08 PM EDT, 1 hour 7 minutes earlier.
Area forecast discussion, Apr 20, 4:08 PM EDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PITTSBURGH PA 408 PM EDT WED APR 20 2005 .SHORT TERM (REST OF TONIGHT)... LATE ZONE ISSUANCE TO INCLUDE WATCH FOR NRN AND WRN CWA. && .PREVIOUS DISCUSSION... (ISSUED 247 PM EDT WED APR 20 2005) SHORT TERM (TONIGHT THROUGH FRIDAY)... SCT SHRA/TSRA GENERATED ALNG PREFRONTAL TROF WL CONT TO MOVE EWD ACRS THE NRN ZONES OF THE CWA THIS AFTN. MAIN SFC LOW OVR THE BUF AREA AS OF 18Z WITH CDFNT PLUNGING ACRS MI AND LAKE ERIE. SVR TSTM WATCH IN EFFECT FOR IL AND PARTS OF WRN OH...UP TO WRN BRDR OF THE CWA...WITH LLVL MSTR RTNG IMMEDIATELY IN ADVN OF CDFNT. FOR THE PIT AREA OF RESPONSIBILITY. SCT TSRA WL BECOME MORE WIDESPREAD AS FORCING/FRONT APPRCHES THIS EVE. SHEAR PARAMETERS INTO THE MID LVLS RMN FAVORABLE FOR SVR...BUT INSTABILITY IS CURRENTLY LACKING...ESPECIALLY IN WAKE OF SHRA AND CLD COVER WHICH MOVG ACRS THE CWA THIS AFTN. HOWEVER...EVE SHIFT WL HAVE TO MONITOR THE NRN AND WRN ZONES EARLY THIS EVE...WHERE LLVL MSTR MAY END CAUSING ENUF INSTABILITY TO SPPRT SVR. OTHERWISE...CDFNT WL COMPLETE A SWEEP OF THE IMMEDIATE AREA TNGT WITH DRY AIR ADVECTING OVR THE CWA ON THURS. NXT LOW WL X THE MIDWEST ON FRI UNDR MDL-AGRD-UPON AMPLIFYING PATN...WITH INCRSG RA CHCS LOOSELY TIMED FOR ADVNG WARM FRONT. LONG TERM (SATURDAY THROUGH WEDNESDAY)... GFS CONTINUES TO CLOSE OFF UPPER LOW AND MOVE IT EVER SO SLOWLY ACROSS OUR REGION OVER THE WEEKEND AND INTO NEW ENGLAND BY TUESDAY. ASSOCIATED SURFACE LOW TRACKS INTO NY BY LATE SATURDAY WITH COLDER AIR PUSHING IN DURING SATURDAY/SATURDAY NIGHT. OVERNIGHT TEMPERATURES SATURDAY AND SUNDAY NIGHT WILL BE COLD ENOUGH TO ALLOW ANY PRECIPITATION TO MIX WITH OR EVEN CHANGE OVER TO SNOW. WENT WITH LIKELY POPS SATURDAY/SATURDAY NIGHT...THEN CHANCE SUNDAY THROUGH TUESDAY. JUST AS FIRST SYSTEM PULLS INTO NEW ENGLAND...NEXT ONE WILL APROACH FROM THE SOUTHERN PLAINS. SO WILL KEEP CHANCE POPS FOR SHOWERS TUESDAY NIGHT AND WEDNESDAY. AVIATION... CONDITIONS WILL BRIEFLY LOWER TO MVFR IN LINE OF SHOWERS AND THUNDERSTORMS NOW MOVING EAST THROUGH WESTERN PA AND EAST CENTRAL OH. OUTSIDE OF SHOWERS AND THUNDERSTORMS...VFR CONDITIONS SHOULD PREVAIL DURING THIS AFTERNOON...WITH SOUTHWEST SURFACE WINDS GUSTING TO AROUND 25 KT AT TIMES. COLD FRONT OVER LOWER MI AND NORTHERN INDIANA WILL PUSH ACROSS WESTERN PA THIS EVENING AND INTO NORTHERN WV BY AROUND 06Z THURSDAY. CONDITIONS EXPECTED TO LOWER TO MVFR IN SHOWERS AND THUNDERSTORMS ALONG FRONT AND THEN CEILINGS SHOULD REMAIN MVFR OVERNIGHT AS LOW LEVELS MOISTEN BEHIND FRONT. CONDITIONS SHOULD BECOME VFR AS LOW LEVELS DRY OUT AND CLOUDS SCATTER OUT BY THURSDAY MID MORNING. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...SEVERE THUNDERSTORM WATCH OHZ039>041-048>050. PA...SEVERE THUNDERSTORM WATCH PAZ007>009-013>016-020-022. WV...SEVERE THUNDERSTORM WATCH WVZ01. && 15
Hazardous weather outlook, Apr 20, 5:02 AM EDT, 12 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 502 AM EDT WED APR 20 2005 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029>032-WVZ001>004-012-021>023-041-210901- ALLEGHENY PA-ARMSTRONG PA-BEAVER PA-BELMONT OH-BROOKE WV-BUTLER PA- CARROLL OH-CLARION PA-COLUMBIANA OH-COSHOCTON OH-FAYETTE PA- FOREST PA-GARRETT MD-GREENE PA-GUERNSEY OH-HANCOCK WV-HARRISON OH- INDIANA PA-JEFFERSON PA-JEFFERSON OH-LAWRENCE PA-MARION WV- MARSHALL WV-MERCER PA-MONONGALIA WV-MONROE OH-MUSKINGUM OH-NOBLE OH- OHIO WV-PRESTON WV-TUCKER WV-TUSCARAWAS OH-VENANGO PA-WASHINGTON PA- WESTMORELAND PA-WETZEL WV- 502 AM EDT WED APR 20 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN PENNSYLVANIA EAST CENTRAL OHIO...NORTHERN WEST VIRGINIA AND GARRETT COUNTY MARYLAND. .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Apr 20, 12:44 PM EDT, 4 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 1244 PM EDT WED APR 20 2005 OHZ039>041-049-050-058-059-PAZ008-013>016-020>022-029-WVZ001>004- 201745- ALLEGHENY PA-ARMSTRONG PA-BEAVER PA-BELMONT OH-BROOKE WV-BUTLER PA-CARROLL OH-CLARION PA-COLUMBIANA OH-GUERNSEY OH-HANCOCK WV-HARRISON OH-JEFFERSON PA-JEFFERSON OH-LAWRENCE PA-MARSHALL WV-OHIO WV-TUSCARAWAS OH-VENANGO PA-WASHINGTON PA- 1244 PM EDT WED APR 20 2005 ...THUNDERSTORMS MOVING THROUGH THE AREA... THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES... COLUMBIANA...CARROLL...TUSCARAWAS...JEFFERSON...HARRISON... GUERNSEY...BELMONT...VENANGO...CLARION...BUTLER...ARMSTRONG... LAWRENCE...BEAVER...ALLEGHENY...WASHINGTON...HANCOCK...BROOKE...OHIO AND MARSHALL BY 2 PM... AT 1236 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF VAN TO GILMORE...MOVING SOUTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE... ALIQUIPPA...ALLISON PARK...BEAVER...BUTLER...CLARION...FRANKLIN PARK...HOOKER...MOON...MORAINE STATE PARK...RACCOON CREEK STATE PARK...CADIZ...TILTONSVILLE...TOMLINSON RUN STATE PARK...TRIADELPHIA...WASHINGTON AND WHEELING. KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS APPROACH. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
Special weather statement, Apr 20, 1:38 PM EDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 138 PM EDT WED APR 20 2005 OHZ039>041-048>050-059-PAZ007>009-013>016-020>023-029-030-WVZ001>003- 201845- ALLEGHENY PA-ARMSTRONG PA-BEAVER PA-BELMONT OH-BROOKE WV-BUTLER PA-CARROLL OH-CLARION PA-COLUMBIANA OH-COSHOCTON OH-FOREST PA-HANCOCK WV-HARRISON OH-INDIANA PA-JEFFERSON PA-JEFFERSON OH-LAWRENCE PA-MERCER PA-OHIO WV-TUSCARAWAS OH-VENANGO PA-WASHINGTON PA-WESTMORELAND PA- 138 PM EDT WED APR 20 2005 ...THUNDERSTORMS MOVING INTO THE AREA FROM THE WEST... THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES... COLUMBIANA...CARROLL...TUSCARAWAS...JEFFERSON...COSHOCTON... HARRISON...BELMONT...VENANGO...FOREST...MERCER...CLARION...BUTLER... ARMSTRONG...LAWRENCE...INDIANA...BEAVER...WESTMORELAND...ALLEGHENY... WASHINGTON...HANCOCK...BROOKE AND OHIO BY 230 PM... AT 129 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF LAMONAVILLE TO 6 MILES SOUTHWEST OF CADIZ ...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE... ALLISON PARK...AVELLA...BALDWIN...BURGETTSTOWN...BUTLER... CANONSBURG...CARNEGIE...PITTSBURGH...MARIENVILLE...WASHINGTON... WEIRTON...AND WEST LIBERTY. KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS APPROACH. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
Special weather statement, Apr 20, 2:01 PM EDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 201 PM EDT WED APR 20 2005 OHZ040-050-WVZ001-201900- CARROLL OH-HANCOCK WV-JEFFERSON OH- 201 PM EDT WED APR 20 2005 ...THUNDERSTORMS... THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES... CARROLL...JEFFERSON AND HANCOCK... AT 153 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH INDICATED STRONG THUNDERSTORMS 5 MILES WEST OF BERGHOLZ...OR ABOUT 3 MILES NORTHEAST OF KILGORE....MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE... BERGHOLZ...HAMMONDSVILLE...RICHMOND...TORONTO...NEW CUMBERLAND... NEW MANCHESTER...SUN VALLEY...TOMLINSON RUN STATE PARK AND WEIRTON KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS APPROACH. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
Special weather statement, Apr 20, 3:44 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 344 PM EDT WED APR 20 2005 OHZ039>041-048>050-PAZ007>009-013>016-020-022-WVZ001-210002- ARMSTRONG PA-BEAVER PA-BUTLER PA-CARROLL OH-CLARION PA-COLUMBIANA OH- COSHOCTON OH-FOREST PA-HANCOCK WV-HARRISON OH-JEFFERSON PA- JEFFERSON OH-LAWRENCE PA-MERCER PA-TUSCARAWAS OH-VENANGO PA- 344 PM EDT WED APR 20 2005 SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 800 PM EDT WEDNESDAY EVENING FOR THE FOLLOWING COUNTIES... IN PENNSYLVANIA... ARMSTRONG BEAVER BUTLER CLARION FOREST JEFFERSON LAWRENCE MERCER VENANGO. IN WEST VIRGINIA... HANCOCK. IN OHIO... CARROLL COLUMBIANA COSHOCTON HARRISON JEFFERSON TUSCARAWAS. SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE FAVORABLE FOR SEVERE THUNDERSTORMS. BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. WHEN THUNDERSTORMS OCCUR, MOVE INSIDE A STRONG BUILDING. DO NOT STAND BY WINDOWS. DONT USE TELEPHONES, OR ELECTRICAL APPLIANCES UNLESS, IN AN EMERGENCY UNTIL THE STORM HAS PASSED. IF YOU ARE CAUGHT OUTSIDE, SEEK SHELTER IN A STRONG BUILDING. DAMAGING WIND, LARGE HAIL, HEAVY RAIN, AND FREQUENT LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
Special weather statement, Apr 20, 4:11 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 411 PM EDT WED APR 20 2005 OHZ040-041-PAZ007-013-202115- CARROLL OH-COLUMBIANA OH-LAWRENCE PA-MERCER PA- 411 PM EDT WED APR 20 2005 ...THUNDERSTORM UPDATE... THUNDERSTORMS WILL MOVE THROUGH THE FOLLOWING COUNTIES ...COLUMBIANA AND CARROLL IN OHIO...AND MERCER AND LAWRENCE IN PENNSYLVANIA...BETWEEN 5 PM AND 6 PM. THESE STORMS CAN HAVE WIND GUSTS OVER 40 MPH AND HAIL. AT 410 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH SHOWED A LINE OF THUNDERSTORMS OVER NORTHEASTERN OHIO...JUST SOUTH OF THE CLEVELAND AREA...MOVING SOUTHEASTWARD AT 40 MPH. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE... FARRELL...HERMITAGE...MAURICE K GODDARD STATE PARK...NEW WILMINGTON...SHARON...COLUMBIANA...EAST PALESTINE...EAST ROCHESTER...GUILFORD LAKE STATE PARK...LISBON...MALVERN...MILLPORT AND SALEM KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE WHEN THUNDERSTORMS THREATEN. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
Special weather statement, Apr 20, 4:55 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 455 PM EDT WED APR 20 2005 OHZ041-PAZ007-013-202130- COLUMBIANA OH-LAWRENCE PA-MERCER PA- 455 PM EDT WED APR 20 2005 ...THUNDERSTORM UPDATE... THUNDERSTORMS WILL MOVE THROUGH THE FOLLOWING COUNTIES...COLUMBIANA IN OHIO...AND MERCER AND LAWRENCE IN PENNSYLVANIA...UNTIL ABOUT 530 PM. THE STORMS CAN BRING WIND GUSTS OVER 40 MPH PLUS HAIL. AT 455 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH INDICATED STRONG THUNDERSTORMS 2 MILES WEST OF FARRELL....MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE... FARRELL...FREDONIA...HARLANSBURG...HERMITAGE...MAURICE K GODDARD STATE PARK...MERCER...NEW CASTLE...NEW WILMINGTON...SHARON... STONEBORO...COLUMBIANA...HOMEWORTH...LEETONIA AND SALEM KEEP AN EYE TO THE SKY. WHEN THUNDERSTORMS THREATEN...GO INSIDE A STURDY BUILDING. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 877 633 6772.
The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 5:42 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver | 48 min |
| Apr 20, 6:09 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Butler | 66 min |
| Apr 20, 6:35 PM EDT | Severe Thunderstorm Warning | PBZ | Westmoreland | 40 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.